General Letters in Mathematics

Volume 3 - Issue 2 (3) | PP: 102 - 111 Language : English
DOI : https://doi.org/DOI:10.31559/glm2016.3.2.3
522
49

Numerical Solution for Solving Fractional Differential Equations using Shifted Chebyshev Wavelet

Mohamed Elarabi Benattia ,
Belghaba Kacem
Received Date Revised Date Accepted Date Publication Date
11/11/2017 2/12/2017 16/12/2017 2/1/2018
Abstract
In this paper, we are interested to develop a numerical method based on the Chebyshev wavelets for solving fractional order differential equations (FDEs). As a result of the presentation of Chebyshev wavelets, we highlight the operational matrix of the fractional order derivative through wavelet-polynomial matrix transformation which was utilized together with spectral and collocation methods to reduce the linear FDEs, to a system of algebraic equations. This method is a more simple technique of obtaining the operational matrix with straight forward applicability to the FDEs . The main characteristic behind the approach using this technique is that only a small number of shifted Chebyshev polynomials is needed to obtain a satisfactory results. Illustrative examples reveal that the present method is very effective and convenient for linear FDEs.


How To Cite This Article
, M. E. B. & Kacem , B. (2018). Numerical Solution for Solving Fractional Differential Equations using Shifted Chebyshev Wavelet . General Letters in Mathematics, 3 (2), 102-111, DOI:10.31559/glm2016.3.2.3

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.